# SDR DHL9872112D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 FLOORBEAM LBL 10 LIGHT CORROSION.  CUT OUT DAMAGED SECTION, INSTALLED UPPER CHORD REPAIR PER SRM 53-10-8, 10.75.  N/R 5188.
